skin-hair-icon
Skin allergy(trunkal acne
My skin has started to develop red spots all over my body ..dey r itchy as well ...I had undergone treatment for dis a year back after which it stopped ...I used to take sotret 20/10 n apply deriva cms ...pls suggest permanent solution ...dr Sawant was my previous Doctor dat prescribed above medication ...pls help
29 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Pradnya Shastri
Dermatologist 9 yrs exp Mumbai

Free 3 day follow up

Chat Now

₹350 for 24 hrs

You seemed to have developed a rash of sorts and without a proper examination it is not possible to tell you why you're developing it. I doubt it has anything to do with something you had taken 1 year ago. I suggest you visit a dermatologist allopathic near you . That will benefit you the most.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.